# SDR KCSA202210071118

- Difficulty date: October 7, 2022
- Submitted: October 8, 2022
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 103,803 hours, 18,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY DOOR AFT EMERGENCY LIGHT INOP
